# SDR 9JLA201609308428

- Difficulty date: June 20, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N212CE
- Make and model: Cessna 560XL
- Aircraft serial: 5639
- Aircraft time: 3,159 hours, 1,966 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438012
- Part serial: 06094H3659
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE RIGHT HAND FORWARD FACING WINDSHIELD OUTER PANEL CRACKED DURING FLIGHT.  THE WINDSHIELD WAS REPLACED WITH A NEW UNIT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
